MAUDE Adverse Event Report: SYNTHES GMBH INSERTION HANDLE/ RADIOLUCENT LONG; NAIL, FIXATION, BONE

SYNTHES GMBH INSERTION HANDLE/ RADIOLUCENT LONG; NAIL, FIXATION, BONE
Catalog Number 03.043.024
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the catalog/model number was not provided, the (01)gtin is not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the aiming arm for tibia nail advanced missed the nail.The issue was with 03.043.024 where the surgeon could not target the s2 holes for proper screw insertion in the proximal portion of the nail.

Brand Name
INSERTION HANDLE/ RADIOLUCENT LONG
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
WERK HAEGENDORF
im bifang 6
haegendorf CO
SZ  
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25056458
Report Number8030965-2026-04099
Device Sequence Number9354605
Product Code JDS
UDI-Device Identifier10886982297235
UDI-Public(01)10886982297235(17)411231(10)1073P00
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.043.024
Device Lot Number1073P00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer06/01/2026
06/15/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/03/2026
06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown